BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 1-2 >

Please use this identifier to cite or link to this item:

Title: An Invitation to Additive Prime Number Theory
Authors: Kumchev, A.
Tolev, D.
Keywords: Goldbach Problems
Additive Problems
Circle Method
Sieve Methods
Prime Numbers
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 1-2, (2005), 1p-74p
Abstract: The main purpose of this survey is to introduce the inexperienced reader to additive prime number theory and some related branches of analytic number theory. We state the main problems in the field, sketch their history and the basic machinery used to study them, and try to give a representative sample of the directions of current research.
Description: 2000 Mathematics Subject Classification: 11D75, 11D85, 11L20, 11N05, 11N35, 11N36, 11P05, 11P32, 11P55.
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 1-2

Files in This Item:

File Description SizeFormat
sjm-vol31-num1-2-2005-p001-p074.pdf834.75 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License